Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 40, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 25, 2012, 3:10 PM EDT. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 3:10 PM EDT (19:10 UTC)
- Expired
- Jun 25, 2012, 4:15 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 99 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 7.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
815
WHUS51 KPHI 251910
SMWPHI
ANZ470-252015-
/O.NEW.KPHI.MA.W.0040.120625T1910Z-120625T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
* UNTIL 415 PM EDT
* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM...
OR ABOUT 15 NM SOUTHEAST OF FIVE FATHOMS BUOY...MOVING EAST AT 25
KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM AT
320 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS
LIGHTNING...SMALL HAIL...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
REPORT SEVERE WEATHER TO THE COAST GUARD OR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
&&
LAT...LON 3852 7470 3868 7454 3862 7417 3859 7419
3855 7421 3850 7426 3841 7426 3833 7427
TIME...MOT...LOC 1910Z 283DEG 26KT 3854 7442
$$
HEAVENER1 follow-up statement
078
FZUS71 KPHI 251943
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT MON JUN 25 2012
ANZ470-252015-
/O.CON.KPHI.MA.W.0040.000000T0000Z-120625T2015Z/
343 PM EDT MON JUN 25 2012
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 415 PM EDT...
FOR THE FOLLOWING AREA...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
24 NM SOUTH OF WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20
TO 40 NM...OR ABOUT 26 NM SOUTHEAST OF FIVE FATHOMS BUOY...MOVING
EAST AT 25 KNOTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS
LIGHTNING...SMALL HAIL...AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE
HARBOR IMMEDIATELY...UNTIL THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
REPORT SEVERE WEATHER TO THE COAST GUARD OR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE.
&&
LAT...LON 3848 7460 3857 7451 3852 7425 3847 7426
3844 7426 3843 7426 3841 7426 3833 7427
TIME...MOT...LOC 1943Z 283DEG 26KT 3849 7412
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 25, 2:19 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 25, 2:19 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
219 PM EDT MON JUN 25 2012
.SYNOPSIS...
A COLD FRONT MOVING ACROSS NEW JERSEY AND DELAWARE WILL SOON EDGE
OFF THE COAST. LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW ENGLAND
AND ITS ADJACENT WATERS ON TUESDAY AND WEDNESDAY AS HIGH PRESSURE
FROM THE WEST BUILDS INTO OUR REGION DURING THE MID WEEK PERIOD. A
WARM FRONT FROM THE WEST IS EXPECTED TO PASS THROUGH OUR AREA ON
FRIDAY. A COLD FRONT FROM THE NORTHWEST MAY ARRIVE ON SUNDAY.
&&
.NEAR TERM /UNTIL 2 AM TUESDAY MORNING/...
WATCH EXPIRED WITH NO FURTHER LARGE STORMS ON THE LAND. LSRPHI
CONTS TO UPDATE AS POST EVENT REPORTS ARE RECEIVED.
STILL UNSTABLE AND SO CANNOT RULE OUT ANOTHER SHOWER OR GUSTY TSTM
IN NEPA/NJ/DE THIS AFTN (SHORT LINE TAILING S INTO NNJ ATTM) BUT
THE LARGER ORGANIZED EVENT OF THIS MORNING APPEARS TO HAVE PASSED
TO OUR SE.
GUSTY NW WINDS DEVELOP MID AND LATE AFTN AS DRIER AIR AND COOL
POOL ALOFT ARRIVE FM THE NW.
&&
.SHORT TERM /2 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
TONIGHT AND TUESDAY WILL BE BLENDED 12Z/25 NCEP MOS GUIDANCE.
BECOMING MO CLR TONIGHT THEN DIURNAL CU-COLD POOL ALOFT ASSTD-
TUE AFTN MIGHT. THOSE CU MIGHT YIELD A SPRINKLE.
GUSTY NW WINDS TUE TO NEAR 25 KTS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
NEAR NORMAL TEMPERATURES FOR WEDNESDAY.
THE MID LEVEL LOW IS ANTICIPATED TO MOVE SLOWLY TO THE NORTHEAST
AND AWAY FROM OUR REGION ON WEDNESDAY AND THURSDAY. SURFACE HIGH
PRESSURE WILL LIKELY BUILD INTO OUR AREA FROM THE WEST BRINGING
DRY WEATHER. THERE SHOULD BE A GRADUAL INCREASE IN TEMPERATURES
AND HUMIDITY ON THURSDAY AS THE SURFACE FLOW BEGINS TO TURN BACK
FROM THE SOUTH.
A WARM FRONT FROM THE WEST IS EXPECTED TO BRING A RETURN OF ABOVE
NORMAL TEMPERATURES FOR FRIDAY AND SATURDAY ALONG WITH ADDITIONAL
HUMIDITY. BASED ON THE LATEST GUIDANCE, TEMPERATURES AT 850 HPA
MAY BE AROUND OR SLIGHTLY ABOVE +20C SO WE MAY BEE LOOKING AT
ANOTHER PERIOD OF EXCESSIVE HEAT, ESPECIALLY FOR OUR HIGHLY
URBANIZED AREAS. THE INCREASE IN MOISTURE WILL RESULT IN THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS AS CONDITIONS BECOME
INCREASINGLY UNSTABLE.
A FRONTAL BOUNDARY MAY DROP INTO OUR REGION AROUND SUNDAY. THE
TIMING AND IMPACT OF THE FRONT REMAIN A LOW CONFIDENCE FORECAST AT
THIS TIME. WE WILL SIMPLY INDICATE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH A SMALL DECREASE IN TEMPERATURES.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
REST OF TODAY...VFR SCT TO BKN AOA 5000 FT. SCT SHOWERS AND ISO
THUNDER MAINLY N AND E OF KPHL. GUSTY NW WINDS 20-25 KTS DEVELOP
MID-LATE AFTN.
TONIGHT...VFR CONDITIONS ARE EXPECTED AT ALL THE TAF SITES TONIGHT
INTO EARLY TUESDAY.
TUESDAY...VFR CLEAR TO START THEN OCNL BKN NEAR 5000-6000 FT IN
THE AFTN. NW G NEAR 25 KTS MIDDAY/AFTN. ISOLATED AFTERNOON AND
EARLY EVENING SPRINKLES POSSIBLE...MAINLY KABE/KTTN AREA.
OUTLOOK...
TUESDAY NIGHT THROUGH THURSDAY...VFR.
THURSDAY NIGHT...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN
LATE NIGHT HAZE, FOG AND LOW CLOUDS.
FRIDAY...EARLY MORNING MVFR OR IFR CONDITIONS DUE TO HAZE, FOG
AND LOW CLOUDS. A CHANCE OF MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
SCA ADJUSTMENTS AT 330PM BASED ON 19Z DATA.
GUSTY SSW WINDS NEAR 25 KTS WITH SEAS 4-5 FT ARE SHIFTING NW NOW.
SHOULD HAVE PERSISTENT NW G15 OCNL 25 KTS LATER TONIGHT OR MORE
LIKELY TUE.
SEAS NEAR 4 FT IN THE OUTER ERN EDGE OF THE CW.
OUTLOOK...
LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW ENGLAND ON TUESDAY
AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO OUR REGION FROM THE
WEST FOR WEDNESDAY AND THURSDAY. A WARM FRONT FROM THE WEST IS
EXPECTED TO ARRIVE ON FRIDAY.
WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD, WITH ONE
EXCEPTION. WIND GUSTS NEAR 25 KNOTS MAY LINGER INTO TUESDAY
MORNING IN THE INITIAL PUSH OF COOL AIR.
&&
.RIP CURRENTS...
INCREASING SOUTHERLY FLOW IN ADVANCE OF A COLD FRONT WILL INCREASE
THE RIP CURRENT RISK TODAY. WHILE THE RISK AT THE DELAWARE BEACHES
WILL REMAIN LOW, IT MAY INCREASE AND NEAR MODERATE LATER IN THE
DAY AND WILL NEED TO BE MONITORED. THE RISK ALONG THE NEW JERSEY
COAST WILL BE MODERATE THROUGH THE DAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR ANZ452>455.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM EDT THIS
AFTERNOON FOR ANZ450-451.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY FOR ANZ431.
&&
SYNOPSIS...IOVINO
NEAR TERM...DRAG 218P
SHORT TERM...DRAG/MEOLA 218P
LONG TERM...IOVINO
AVIATION...DRAG/IOVINO/MEOLA 218P
MARINE...DRAG/IOVINO/MEOLA 218P
RIP CURRENTS...Hazardous weather outlook, Jun 25, 2:06 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 206 PM EDT MON JUN 25 2012 NJZ001-007-PAZ054-055-060>062-261815- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 206 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-261815- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 206 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ008>010-012-013-016-020>023-027- 261815- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 206 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY GUSTY WINDS AND HAIL ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-261815- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 206 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-261815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 206 PM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 11:53 AM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1153 AM EDT MON JUN 25 2012
NJZ022-025-251630-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
1153 AM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...
AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF ATLANTIC CITY...MOVING EAST
AT 25 MPH. THE THUNDERSTORM WILL BE NEAR BRIGANTINE AND ATLANTIC CITY
AROUND NOON.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3945 7430 3941 7434 3938 7440 3935 7441
3931 7451 3933 7461 3951 7458 3950 7430
3947 7429
KRUZDLOSpecial weather statement, Jun 25, 12:10 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1210 PM EDT MON JUN 25 2012
NJZ022-025-251645-
ATLANTIC NJ-COASTAL ATLANTIC NJ-
1210 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC COUNTY...
AT 1208 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ATLANTIC CITY...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR NORTHFIELD...ATLANTIC CITY AROUND
1215 PM AND BRIGANTINE AROUND 1230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3942 7433 3938 7440 3936 7440 3935 7441
3932 7449 3933 7461 3941 7460 3944 7433
KRUZDLOSpecial weather statement, Jun 25, 12:34 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 PM EDT MON JUN 25 2012
NJZ023-024-251730-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
1234 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 1230 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAPE MAY...MOVING EAST AT 5 MPH. THE
THUNDERSTORM WILL BE NEAR WILDWOOD CREST...WILDWOOD AROUND 100 PM...
NORTH WILDWOOD AROUND 115 PM AND STONE HARBOR AROUND 130 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3894 7498 3902 7496 3907 7492 3906 7475
3904 7475 3901 7478 3899 7478 3893 7487
3892 7491 3892 7497
KRUZDLOSpecial weather statement, Jun 25, 1:27 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
127 PM EDT MON JUN 25 2012
NJZ022-024-025-251830-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-COASTAL ATLANTIC NJ-
127 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...
AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF ATLANTIC CITY...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR MARGATE CITY...LONGPORT AROUND 135
PM...VENTNOR CITY AROUND 140 PM...ATLANTIC CITY AROUND 145 PM AND
BRIGANTINE AROUND 150 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3938 7440 3935 7441 3932 7450 3927 7456
3925 7460 3927 7466 3929 7465 3929 7469
3945 7462 3941 7435
FORECASTER: HEAVENERSpecial weather statement, Jun 25, 1:46 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
146 PM EDT MON JUN 25 2012
DEZ003-004-251815-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
146 PM EDT MON JUN 25 2012
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES EAST OF GEORGETOWN...MOVING EAST AT 40
MPH.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3851 7515 3870 7517 3874 7507 3867 7506
3867 7505 3854 7505 3853 7505
FORECASTER: HEAVENERLocal storm report, Jun 25, 2:08 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT MON JUN 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM HAIL PERTH AMBOY 40.52N 74.27W
06/25/2012 E0.50 INCH MIDDLESEX NJ PUBLIC
0759 AM HAIL EAST BRUNSWICK 40.43N 74.42W
06/25/2012 E0.50 INCH MIDDLESEX NJ PUBLIC
0800 AM HAIL SOUTH RIVER 40.45N 74.38W
06/25/2012 E0.88 INCH MIDDLESEX NJ PUBLIC
0805 AM TSTM WND DMG 2 E HAMILTON TWP 40.21N 74.66W
06/25/2012 MERCER NJ LAW ENFORCEMENT
TREE DOWN AT NEW JERSEY STATE POLICE HAMILTON STATION
0900 AM TSTM WND DMG MILLSBORO 38.59N 75.29W
06/25/2012 SUSSEX DE 911 CALL CENTER
TREE DOWN. TIME ESTIMATED FROM RADAR.
0903 AM TSTM WND DMG OAK ORCHARD 38.60N 75.17W
06/25/2012 SUSSEX DE EMERGENCY MNGR
A FEW TREES KNOCKED DOWN INTO HOMES AND SHEDS ALONG
BANKS ROAD AND CANAL DRIVE IN OAK ORCHARD
0905 AM TSTM WND DMG LONG NECK 38.62N 75.15W
06/25/2012 SUSSEX DE EMERGENCY MNGR
NUMEROUS TREES DOWN AND A POLE BARN UNDER CONSTRUCTION
COLLAPSED
0913 AM TSTM WND GST DEWEY BEACH 38.70N 75.08W
06/25/2012 M69 MPH SUSSEX DE WEATHER FLOW
69 MPH GUST MEASURED AT DEWEY BEACH
1020 AM TSTM WND DMG DELMAR 38.46N 75.58W
06/25/2012 SUSSEX DE PUBLIC
SEVERAL TREES DOWN AND DAMAGE TO FENCES ALONG LINE
CHURCH ROAD IN DELMAR. TIME ESTIMATED FROM RADAR.
1133 AM MARINE TSTM WIND BUOY 44009 38.46N 74.70W
06/25/2012 M40 MPH ANZ470 NJ NDBC BUOY
35 KT WIND GUST AT BUOY 44009
&&
EVENT NUMBER PHI1200233 PHI1200231 PHI1200232 PHI1200236 PHI1200234
PHI1200238 PHI1200235 PHI1200237 PHI1200240 PHI1200239
KLINEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 12:25 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland | 95 min |
| Jun 25, 3:44 AM EDT | Small Craft Advisory | PHI | 41 hr | |
| Jun 25, 7:05 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 55 min |
| Jun 25, 7:44 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 61 min |
| Jun 25, 7:46 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 59 min |
| Jun 25, 7:58 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 47 min |
| Jun 25, 8:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 25, 8:26 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 108 min |
| Jun 25, 8:46 AM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 59 min |
| Jun 25, 9:07 AM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 25, 9:10 AM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 25, 9:37 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 53 min |
| Jun 25, 10:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 25, 10:30 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 7 hr | |
| Jun 25, 10:45 AM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 11:32 AM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 25, 11:53 AM EDT | Special Weather Statement | PHI | Atlantic | 37 min |
| Jun 25, 12:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jun 25, 12:34 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jun 25, 1:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 25, 1:27 PM EDT | Special Weather Statement | PHI | Atlantic | 63 min |
| Jun 25, 1:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 2:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 2:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 25, 2:29 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 25, 3:23 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 25, 3:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 4:01 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 44 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | PHI | Monmouth | 66 min |
| Jun 25, 5:12 PM EDT | Small Craft Advisory | PHI | 28 hr | |
| Jun 25, 5:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
| Jun 25, 7:52 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 75 min |
| Jun 25, 8:32 AM EDT | Special Weather Statement | PHI | Sussex | 28 min |
| Jun 25, 8:49 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 26 min |
| Jun 25, 9:17 AM EDT | Special Weather Statement | PHI | Sussex | 13 min |
| Jun 25, 10:14 AM EDT | Special Weather Statement | PHI | Sussex | 61 min |
| Jun 25, 10:53 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 26 min |
| Jun 25, 1:46 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.